# SDR ASAA2013040394537

- Difficulty date: April 3, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 47,373 hours, 26,351 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26602312A
- Part serial: PC174
- Condition: Chafed
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 SLAT T/E WEDGE LOWER SURFACE IS CHAFED AT INBD CORNER REPAIRED NR 5 SLAT LOWER INBD CORNER T/E WEDGE IAW SRM 51 70 10 2R 4, PERMANENT REPAIR.
